# SDR CA010111004

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 9728787321R
- Condition: Failed
- Location: Wing Tip Strobe
- Part time: 835 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING TIP STROBE LIGHT FOUND INOP DURING DAILY INSPECTOIN. REPLACED WITH NEW, TESTED.
